# SDR 2007UALA00464

- Difficulty date: February 14, 2007
- Submitted: February 21, 2007
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 31,871 hours, 8,826 cycles
- Engine: Pwa PW2037
- Engine time: 42,900 hours, 14,553 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E, A

## Discrepancy

LOSS OF NR 2 ENGINE INDICATION, ENGINE SHUT DOWN.  NR 2 ENG FLAMED OUT,30 MINUTES OUT OF HNL. ALL INDICATIONS WENT TO ZERO. NO N2 INDICATION. ENGINE WIND MILLED FOR 30 MINUTES WITH NO OIL PRESSURE INDICATED.  FOUND EEC ROTOR DISINTEGRATED.  REPLACED EEC ROTOR AND STATOR.
